Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the weighted approximation of continuously differentiable functions


Author: Leopoldo Nachbin
Journal: Proc. Amer. Math. Soc. 111 (1991), 481-485
MSC: Primary 41A65; Secondary 46E15
MathSciNet review: 1037217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is an improvement of the available methods for getting results on the weighted approximation of continuously differentiable functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A65, 46E15

Retrieve articles in all journals with MSC: 41A65, 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1037217-6
PII: S 0002-9939(1991)1037217-6
Keywords: Weighted approximation, fundamental weight, analytic weight, quasi-analytic weight
Article copyright: © Copyright 1991 American Mathematical Society